RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 6, Pages 37–64 (Mi izv8674)  

On the asymptotic behaviour of eigenvalues of a boundary-value problem in a planar domain of Steklov sieve type

R. R. Gadyl'shinab, A. L. Piatnitskicd, G. A. Chechkine

a Bashkir State Pedagogical University, Ufa
b Bashkir State University, Ufa
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d The Arctic University of Norway, Narvik, Norway
e Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider a two-dimensional spectral problem of Steklov type for the Laplace operator in a domain divided into two parts by a perforated partition with a periodic microstructure. The Steklov boundary condition is imposed on the lateral sides of the perforation, the Neumann condition on the remaining part of the boundary, and the Dirichlet and Neumann conditions on the outer boundary of the domain. We construct and justify two-term asymptotic expressions for the eigenvalues of this problem. We also construct a two-term asymptotic formula for the corresponding eigenfunctions.

Keywords: asymptotic behaviour of eigenvalues, spectral problem, Steklov problem, homogenization of spectral problems.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00046
The investigation of the third author was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-01-00046).


DOI: https://doi.org/10.4213/im8674

Full text: PDF file (769 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:6, 1108–1135

Bibliographic databases:

UDC: 517.956.226
MSC: Primary 35B27; Secondary 35C20, 35J05, 35J25
Received: 21.03.2017
Revised: 23.02.2018

Citation: R. R. Gadyl'shin, A. L. Piatnitski, G. A. Chechkin, “On the asymptotic behaviour of eigenvalues of a boundary-value problem in a planar domain of Steklov sieve type”, Izv. RAN. Ser. Mat., 82:6 (2018), 37–64; Izv. Math., 82:6 (2018), 1108–1135

Citation in format AMSBIB
\Bibitem{GadPiaChe18}
\by R.~R.~Gadyl'shin, A.~L.~Piatnitski, G.~A.~Chechkin
\paper On the asymptotic behaviour of eigenvalues of a~boundary-value problem
in a~planar domain of Steklov sieve type
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 6
\pages 37--64
\mathnet{http://mi.mathnet.ru/izv8674}
\crossref{https://doi.org/10.4213/im8674}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82.1108G}
\elib{http://elibrary.ru/item.asp?id=36448780}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 6
\pages 1108--1135
\crossref{https://doi.org/10.1070/IM8674}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454805800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060166691}


Linking options:
  • http://mi.mathnet.ru/eng/izv8674
  • https://doi.org/10.4213/im8674
  • http://mi.mathnet.ru/eng/izv/v82/i6/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:138
    References:21
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019